# SDR QMLA2013081813118

- Difficulty date: August 18, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N903CF
- Make and model: Snias AS350B3
- Aircraft serial: 3645
- Aircraft time: 5,869 hours, 17,296 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,590 hours, 13,138 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: A/C Evaporator
- Part time: 89 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER AFT EVAPORATOR BLOWER INTERMITTENT AND NOISY OPERATION.  CREW SMELLED HOT FUMES AND HEARD NOISE FROM THE REAR OF ACFT WITH NO ACCOMPANYING SMOKE OR OTHER COCKPIT INDICATIONS.
